Conformal parametrization of curvilinear quadrangles by means of geodesic quadrangles on surfaces of constant positive curvature Full article
Journal |
Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260 |
||
---|---|---|---|
Output data | Year: 1993, Volume: 34, Number: 1, Pages: 172-180 Pages count : 9 DOI: 10.1007/bf00971253 | ||
Tags | Positive Curvature; Conformal Parametrization; Constant Positive Curvature; Curvilinear Quadrangle; Geodesic Quadrangle. | ||
Authors |
|
||
Affiliations |
|
Abstract:
Let us consider a physical curvilinear quadrangle with given four angles with a positive angle defect.
The theorem is proved that there exists the unique geodesic quadrangle with the same angles in the spherical geometry which maps conformally to the physical domain such that the vertices of physical domain go to the vertices of geodesic quadrangle.
Cite:
Chumakov G.A.
Conformal parametrization of curvilinear quadrangles by means of geodesic quadrangles on surfaces of constant positive curvature
Siberian Mathematical Journal. 1993. V.34. N1. P.172-180. DOI: 10.1007/bf00971253 Scopus OpenAlex
Conformal parametrization of curvilinear quadrangles by means of geodesic quadrangles on surfaces of constant positive curvature
Siberian Mathematical Journal. 1993. V.34. N1. P.172-180. DOI: 10.1007/bf00971253 Scopus OpenAlex
Dates:
Submitted: | May 12, 1991 |
Published print: | Jan 14, 1993 |
Identifiers:
Scopus: | 2-s2.0-0039177047 |
OpenAlex: | W2320078996 |